# SDR USAA2011120500014

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 87,433 hours, 16,783 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Service Cart
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ZRH  FLT 710  EN-ROUTE PHL TO ZRH.  OVEN AT AFT A/C RIGHT GALLEY SMELLS LIKE BURNING WIRES WHEN TURNED ON.  SINGLE SERVICE CART NO. A301 REPLACED BY CATERING.  NO. A301 ELECTRIC INSTALLATION CHECKED.  NO ANOMALIES NOTED.  HEATING CHECKED ON HEATING TROLLEY.  ALL NORMAL NOW.
